Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 151, NWS Amarillo, TX

August 28, 2014Gray County, Wheeler County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Aug 28, 2014, 3:48 PM CDT for Gray County, Wheeler County, Texas. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2014, 3:48 PM CDT (20:48 UTC)
Expired
Aug 28, 2014, 4:31 PM CDT
In force
43 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Gray County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 113 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 4:10 PM CDTHAIL 12 N New Mobeetie, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
677 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1429 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

439 
WUUS54 KAMA 282048
SVRAMA
TXC179-483-282145-
/O.NEW.KAMA.SV.W.0151.140828T2048Z-140828T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
348 PM CDT THU AUG 28 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHWESTERN WHEELER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 445 PM CDT

* AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  NORTHWEST OF KELLERVILLE...OR 17 MILES SOUTH OF MIAMI...AND MOVING
  NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW MOBEETIE...       KELLERVILLE...        MCLEAN...
  MOBEETIE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 141 AND 144.

LAT...LON 3555 10026 3521 10060 3530 10080 3562 10067
      3562 10043
TIME...MOT...LOC 2048Z 211DEG 19KT 3546 10060

$$

NF
2 follow-up statements
837 
WWUS54 KAMA 282108
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
408 PM CDT THU AUG 28 2014

TXC179-483-282145-
/O.CON.KAMA.SV.W.0151.000000T0000Z-140828T2145Z/
GRAY TX-WHEELER TX-
408 PM CDT THU AUG 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WHEELER AND NORTHEASTERN GRAY COUNTIES UNTIL 445 PM CDT...

AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 3 MILES NORTHWEST OF NEW MOBEETIE...OR 13 MILES SOUTHEAST OF
MIAMI...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  NEW MOBEETIE...       KELLERVILLE...        MOBEETIE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3527 10055 3534 10069 3562 10059 3562 10043
      3555 10026
TIME...MOT...LOC 2108Z 224DEG 22KT 3556 10047

$$

NF
102 
WWUS54 KAMA 282131
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
431 PM CDT THU AUG 28 2014

TXC179-483-282141-
/O.CAN.KAMA.SV.W.0151.000000T0000Z-140828T2145Z/
GRAY TX-WHEELER TX-
431 PM CDT THU AUG 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WHEELER AND
NORTHEASTERN GRAY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3527 10055 3534 10069 3562 10059 3562 10043
      3555 10026
TIME...MOT...LOC 2131Z 224DEG 22KT 3566 10035

$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 12:47 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Aug 28, 12:47 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
1247 PM CDT THU AUG 28 2014

.AVIATION...
18Z TAFS...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA
THIS AFTERNOON AND EVENING...WITH SOME POTENTIAL FOR STORMS AT ALL
THREE TERMINALS. HOWEVER IT CURRENTLY APPEARS THAT THE BETTER CHANCES
WILL REMAIN JUST EAST/SOUTHEAST OF KAMA ALONG A WEAK COLD FRONT. THUS
WILL KEEP THUNDERSTORM MENTION OUT AT KAMA FOR NOW...BUT AMENDMENTS
MIGHT BE NEEDED IF STORMS DEVELOP FARTHER WEST/NORTHWEST OF THE FRONT
THAN CURRENTLY EXPECTED. THUNDERSTORM CHANCES LOOK TO BE A LITTLE
BETTER AT KDHT AND KGUY DUE TO AN UPPER-LEVEL TROUGH PASSING NEARER
BY...DESPITE ALSO BEING BEHIND THE FRONT...AND WILL CARRY A VCTS
MENTION AT THESE SITES. OUTSIDE OF SHOWERS AND THUNDERSTORMS...VFR
CONDITIONS ARE EXPECTED. WINDS WILL REMAIN AOB 12 KTS THROUGH THE
PERIOD.

KB

&&

.PREV DISCUSSION... /ISSUED 413 AM CDT THU AUG 28 2014/

DISCUSSION...TODAY THROUGH NEXT THURSDAY

A GENERALLY FLAT BUT SEASONALLY ENERGETIC ZONAL FLOW PATTERN IS IN
THE PROCESS OF SETTING UP FOR THE BULK OF THE PERIOD. UPR RIDGING
THAT HAS KEPT THE ERN CONUS HOT AND THE PANHANDLES IN SW FLOW ALOFT
WILL BE IMPINGED UPON AND EVENTUALLY BROKEN DOWN. THE FIRST WAVE TO
ACT ON THE ERN RIDGE WILL LEAVE THE COLORADO ROCKIES THIS MORNING
WITH A BIT MORE PUNCH THAN THE BASEBALL TEAM OF THE SAME NAME. AS
THIS UPR WAVE SKIRTS THE PANHANDLES...PRECIP CHANCES WILL BE ON
THE INCREASE AGAIN LATE THIS AFTERNOON AND ESPECIALLY THIS
EVENING/TONIGHT (MORE ABOUT THIS LATER).  AFTER THE FIRST WAVE
GLANCES OFF THE ERN RIDGE...A SECOND, MORE POWERFUL MID LEVEL PUNCH
WILL BLAST THROUGH THE CENTRAL PLAINS OVER THE WEEKEND AND REALLY
SET UP THE ZONAL FLOW PATTERN, PUSHING A BRIEF COLD FRONT THROUGH
THE PANHANDLES SUNDAY NIGHT IN THE PROCESS. THE MAIN SENSIBLE
IMPACTS OF THE PATTERN CHANGE WILL BE A DECREASE IN
AFTERNOON/EVENING STORM COVERAGE NEXT WEEK AS LOW LVL GULF MOISTURE
FETCH AND MID LEVEL MONSOONAL MOISTURE WILL BOTH BE MORE LIMITED.

TODAY AND TONIGHT...
THE AFOREMENTIONED UPR SYSTEM HAS A CENTER CURRENTLY ANALYZED ON
WATER VAPOR NEAR THE RED FEATHER LAKES AREA NORTHWEST OF FORT
COLLINS. THIS UPR LOW WILL OPEN SOME AS IT MOVES EAST TO CENTRAL
NEBRASKA BY MIDNIGHT TONIGHT. DOWN HERE IN THE PANHANDLES...WE WILL
CATCH A GLANCING BLOW OF UPR DIVERGENCE AS THE LOW CROSSES TO OUR
NORTH. THIS UPR SUPPORT IN COMBINATION WITH DEEP MOISTURE NOTED BY
PWATS IN EXCESS OF 1.5 INCHES WILL LIKELY CONTRIBUTE TO SHOWER AND
THUNDERSTORM DEVELOPMENT. THE BIG QUESTION IS HOW FAR EAST LOW LEVEL
DRY AIR MAKES IT THROUGH THE PANHANDLES BEHIND A SFC TROUGH THAT
WILL MOVE INTO THE AREA THIS AFTERNOON. HAVE LEANED ON THE NAM'S
MORE MOIST LOW LVL PROFILE VERSUS THAT OF THE GFS, ECMWF, RAP, OR
EVEN THE SREF. THIS COULD COME BACK TO BITE US, BUT LOW LVL MOISTURE
HAS GENERALLY BEEN UNDERDONE IN THE MODELS LATELY. GIVEN UNCERTAINTY
ON MOISTURE FURTHER NORTH AND WEST, DID DO A BIT OF TRIMMING OF THE
HIGHEST POPS SO THAT NOW MAINLY THE SE TX PANHANDLE IS FAVORED.

IF THE NAM IS RIGHT WITH IT'S LOW LEVEL MOISTURE PROFILE...
INSTABILITY WILL BUILD TO MODEST LEVELS FAVORABLE FOR STRONG
UPDRAFTS AND AREAS OF HEAVY RAINFALL. THE INCREASED INSTABILITY
WOULD EVEN SUPPORT A FEW POTENTIALLY STRONG TO SEVERE MULTICELL
CLUSTERS THIS AFTERNOON GIVEN AT LEAST A BIT OF EFFECTIVE SHEAR TO
WORK WITH (25-30KTS). THE BEST CHANCES FOR HEAVY RAIN AND/OR STRONG
STORMS WILL PROBABLY BE IN THE ERN PANHANDLES IN THE
EVENING/OVERNIGHT HOURS.

FRIDAY...
STILL SOME UNCERTAINTY TO DEAL WITH FRIDAY AS MODELS DEPICT
DIFFERENT TIMING ON WHEN THE LAST SPOKE OF UPR ENERGY WILL ROTATE
THROUGH HERE. HAVE CONTINUED TO LEAVE THE BEST POPS IN THE SE TX
PANHANDLE WHERE BETTER MOISTURE SHOULD EXIST. A BIT OF CONVECTION
COULD LEAK OFF THE HIGHER TERRAIN INTO THE NW PANHANDLES IN THE
AFTERNOON AS UPR FLOW BRIEFLY SWITCHES TO NW BEHIND THE DEPARTING
SHRTWV.

SATURDAY AND SUNDAY...
HAVE LEFT THE WEEKEND DRY THOUGH AN ISOLATED STORM CANNOT BE RULED
OUT EITHER AFTERNOON. A COLD FRONT WILL BEGIN TO SWEEP IN SUN NIGHT,
BUT NOT IN TIME TO PREVENT A HOT ONE ON SUNDAY AS H85 TEMPS SOAR
WELL ABOVE 30C AND SFC TEMPS PUSH WELL INTO THE 90S TO POSSIBLY EVEN
NEAR 100.

MONDAY THROUGH NEXT THURSDAY...
THESE DAYS SHOULD BE DRY AND SEASONALLY WARM AS FLAT UPR RIDGING
SHOULD BE JUST STRONG ENOUGH TO PRECLUDE MUCH IN THE WAY OF
AFTERNOON STORM DEVELOPMENT.

A PEEK BEYOND...
MED RANGE MODELS HINT AT A RETURN TO AN UPR PATTERN SIMILAR TO THE
ONE WE'VE SEEN THIS WEEK AS UPR RIDGING COULD AGAIN BUILD IN THE ERN
CONUS.

SIMPSON

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

08/05
Hazardous weather outlook, Aug 28, 3:10 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
310 PM CDT THU AUG 28 2014

OKZ001>003-TXZ001>020-291100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
310 PM CDT THU AUG 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE LATE
THIS AFTERNOON AND CONTINUE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES
THROUGH THE OVERNIGHT HOURS. THE EASTERN PANHANDLES WILL BE THE MOST
LIKELY LOCATION FOR STORMS TONIGHT. NO ORGANIZED OR WIDESPREAD SEVERE
WEATHER IS EXPECTED...BUT SOME STORMS MAY BE STRONG TO SEVERE...CAPABLE
OF PRODUCING STRONG WIND GUSTS TO 60 MPH AND HAIL UP TO SIZE OF HALF
DOLLARS. HOWEVER THE PRIMARY THREAT WILL BE THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS
AND OKLAHOMA PANHANDLES FRIDAY AND FRIDAY NIGHT. ANY STORMS THAT
DEVELOP ARE EXPECTED TO STAY BELOW SEVERE LEVELS...HOWEVER THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS TO
50 MPH...SMALL HAIL...AND HEAVY RAINFALL THAT MAY LEAD TO FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL OFFICIALS ARE ASKED TO RELAY REPORTS OF SEVERE
WEATHER...INCLUDING INFORMATION ABOUT FLOODING OR FLASH FLOODING...TO
THE NATIONAL WEATHER SERVICE OFFICE IN AMARILLO.

CLK

In the hours before

Local storm report, Aug 28, 2:44 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
244 PM CDT THU AUG 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             1 E GREENBELT LAKE      35.01N 100.90W
08/28/2014  E1.00 INCH       DONLEY             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1400644

ABM
Local storm report, Aug 28, 2:52 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
252 PM CDT THU AUG 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             HOWARDWICK              35.04N 100.91W
08/28/2014  E1.00 INCH       DONLEY             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1400645

CLK
Local storm report, Aug 28, 2:54 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
254 PM CDT THU AUG 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             1 E GREENBELT LAKE      35.01N 100.90W
08/28/2014  M1.25 INCH       DONLEY             TX   TRAINED SPOTTER

            HAIL TO THE SIZE OF HALF DOLLARS WAS FALLING AT
            GREENBELT LAKE

&&

EVENT NUMBER AMA1400646

FENNER
Local storm report, Aug 28, 3:04 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
304 PM CDT THU AUG 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             4 N CLARENDON           34.99N 100.89W
08/28/2014  E2.00 INCH       DONLEY             TX   PUBLIC

&&

EVENT NUMBER AMA1400647

ABM
Local storm report, Aug 28, 3:08 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
308 PM CDT THU AUG 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             1 E GREENBELT LAKE      35.01N 100.90W
08/28/2014  M2.50 INCH       DONLEY             TX   TRAINED SPOTTER

            HAIL TO THE SIZE OF TENNIS BALLS WAS FALLING AT
            GREENBELT LAKE.

&&

EVENT NUMBER AMA1400648

FENNER
Special weather statement, Aug 28, 3:23 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
323 PM CDT THU AUG 28 2014

TXZ005-010-282115-
HEMPHILL TX-LIPSCOMB TX-
323 PM CDT THU AUG 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIPSCOMB AND EASTERN
HEMPHILL COUNTIES UNTIL 415 PM CDT...

AT 321 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LAKE MARVIN...OR 13 MILES EAST OF
CANADIAN...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LAKE MARVIN...        HIGGINS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3571 10015 3593 10030 3622 10000 3576 10000
TIME...MOT...LOC 2024Z 244DEG 10KT 3589 10014

KB

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 1:45 PM CDTSpecial Weather StatementAMAArmstrong45 min
Aug 28, 2:24 PM CDTSpecial Weather StatementAMADonley66 min
Aug 28, 2:36 PM CDTSpecial Weather StatementAMAArmstrong54 min
Aug 28, 2:38 PM CDTSevere Thunderstorm WarningAMADonley, Gray67 min
Aug 28, 2:59 PM CDTAreal Flood AdvisoryAMAArmstrong, Randall3 hr
Aug 28, 3:11 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley64 min
Aug 28, 3:23 PM CDTSpecial Weather StatementAMAHemphill52 min
Aug 28, 3:26 PM CDTFlash Flood WarningAMAArmstrong, Donley3 hr
Aug 28, 3:59 PM CDTSpecial Weather StatementAMAHemphill46 min
Aug 28, 4:23 PM CDTSpecial Weather StatementAMAHemphill37 min
Aug 28, 4:44 PM CDTSpecial Weather StatementAMAHemphill46 min
Aug 28, 5:33 PM CDTSpecial Weather StatementAMAOchiltree42 min
Aug 28, 5:45 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree, Roberts40 min
Aug 28, 6:02 PM CDTSpecial Weather StatementAMADallam43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.